# SDR SWAA2012031902384

- Difficulty date: March 13, 2012
- Submitted: March 21, 2012
- Operation: Air carrier
- Aircraft: N454WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29851
- Aircraft time: 29,039 hours, 16,860 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1509100146
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT TRACK CORRODED BETWEEN BS 797 TO 807, RBL 14.  REMOVED AND REPLACED TRACK IAW SRM.
